# SDR T8B2004F00000

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N711EC
- Make and model: Beech 400A
- Aircraft serial: RK167
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 225006503
- Part serial: 3524
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,670 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER LEFT THRUST REVERSER DOOR IS CRACKED APPROXIMATELY 11 INCHES.  THE CRACK IS LOCATED BEHIND THE MIDDLE ROW OF RIVETS, APPROXIMATELY .5 INCH BEHIND THE RIVET CENTER LINE AND IS PERPENDICULAR TO LINE OF FLIGHT.  THE DOOR HAS BEEN RETURNED TO THE MFG FOR REPAIR.
